Weak canonical bases in nsop theories

Journal of Symbolic Logic 86 (3):1259-1281 (2021)
  Copy   BIBTEX


We study the notion of weak canonical bases in an NSOP $_{1}$ theory T with existence. Given $p=\operatorname {tp}$ where $B=\operatorname {acl}$ in ${\mathcal M}^{\operatorname {eq}}\models T^{\operatorname {eq}}$, the weak canonical base of p is the smallest algebraically closed subset of B over which p does not Kim-fork. With this aim we firstly show that the transitive closure $\approx $ of collinearity of an indiscernible sequence is type-definable. Secondly, we prove that given a total $\mathop {\smile \hskip -0.9em ^| \ }^K$ -Morley sequence I in p, the weak canonical base of $\operatorname {tp}$ is $\operatorname {acl}$, if the hyperimaginary $I/\approx $ is eliminable to e, a sequence of imaginaries. We also supply a couple of criteria for when the weak canonical base of p exists. In particular the weak canonical base of p is the intersection of the weak canonical bases of all total $\mathop {\smile \hskip -0.9em ^| \ }^K$ -Morley sequences in p over B. However, while we investigate some examples, we point out that given two weak canonical bases of total $\mathop {\smile \hskip -0.9em ^| \ }^K$ -Morley sequences in p need not be interalgebraic, contrary to the case of simple theories. Lastly we suggest an independence relation relying on weak canonical bases, when T has those. The relation, satisfying transitivity and base monotonicity, might be useful in further studies on NSOP $_1$ theories.



    Upload a copy of this work     Papers currently archived: 93,069

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Weak forms of elimination of imaginaries.Enrique Casanovas & Rafel Farré - 2004 - Mathematical Logic Quarterly 50 (2):126-140.
The geometry of weakly minimal types.Steven Buechler - 1985 - Journal of Symbolic Logic 50 (4):1044-1053.
Flat Morley sequences.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (3):1261-1279.
Stable Definability and Generic Relations.Byunghan Kim & Rahim Moosa - 2007 - Journal of Symbolic Logic 72 (4):1163 - 1176.
Three Surprising Instances of Dividing.Gabriel Conant & Alex Kruckman - forthcoming - Journal of Symbolic Logic:1-20.
Consequences of arithmetic for set theory.Lorenz Halbeisen & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):30-40.
Canonical bases in excellent classes.Tapani Hyttinen & Olivier Lessmann - 2008 - Journal of Symbolic Logic 73 (1):165-180.
Simplicity, and stability in there.Byunghan Kim - 2001 - Journal of Symbolic Logic 66 (2):822-836.


Added to PP

7 (#1,412,480)

6 months
4 (#862,832)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

A geometric introduction to forking and thorn-forking.Hans Adler - 2009 - Journal of Mathematical Logic 9 (1):1-20.
Generic expansion and Skolemization in NSOP 1 theories.Alex Kruckman & Nicholas Ramsey - 2018 - Annals of Pure and Applied Logic 169 (8):755-774.
Toward classifying unstable theories.Saharon Shelah - 1996 - Annals of Pure and Applied Logic 80 (3):229-255.
Tree indiscernibilities, revisited.Byunghan Kim, Hyeung-Joon Kim & Lynn Scow - 2014 - Archive for Mathematical Logic 53 (1-2):211-232.

View all 7 references / Add more references